MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 17 MM L. 80 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 17 MM L. 80 MM
Model Number 1304.15.170
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The check of the manufacturing charts of the lot# of the smr cementless finned stem involved (201520757) did not show any packaging anomaly on the 35 smr cementless finned stems manufactured with this lot #.No other complaints reported on this lot#.We will send a final report once the investigation will be completed.
 
Event or Problem Description
Packaging issue involving a smr cementless finned stem, model# 1304.15.170, lot# 1520757.When opening the package containing the stem, some scratches have been noticed on the inner pouch and also white powder was observed on the surface of the stem.According to the info reported, the powder was completely removed by the nurse using sterile water and, after this step, the stem was implanted.No health damage for the patient reported.Event happened in (b)(6).
 
Event or Problem Description
Packaging issue involving a smr cementless finned stem, model# 1304.15.170, lot# 1520757.When opening the package containing the stem, some scratches have been noticed on the inner pouch and also white powder was observed on the surface of the stem.According to the info reported, the powder was completely removed by the nurse using sterile water and, after this step, the stem was implanted.No health damage for the patient was reported.Event happened in japan.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the lot #1520757 involved in the complaint, no packaging nor manufacturing anomaly was found on the 35 smr cementless finned stems manufactured with that lot #.This is the first and only complaint received on that lot #.Device analysis the device was implanted, its packaging discarded, and no picture was available for analysis.According to the received information, there was some powder on the device that was removed by the nurse.It is hypothesized that the power comes from the rubbing of the device surface on the plastic pouch.Based on the received information, we cannot further analyze the incident.We can hypothesize that the reported damages have been caused during the transport.Still, the inner pouch solely was affected by the damages, therefore the sterility of the device was not compromised: indeed, the device was implanted.Considering that: · check of manufacturing charts highlighted no anomalies on the lot #1520757; · no picture or part of the packaging was received for investigation; we cannot define with certainty a root cause for the event.Still, we can state that the event is not product related, hypothesizing that the reported damages have been caused during the transport.The packaging had then been improved to avoid the folding of the pouches inside the cardboard boxes.Moreover, the outer packaging (i.E.The carboard boxes) is bigger in size and features sponges on the top and on the bottom of the box to further protect the device during transport.Pms data according to limacorporate pms data, the occurrence rate of packaging issues involving cementless humeral stems - belonging to the product codes 1304.15.Xxx - is <0.01%.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - FINNED STEM DIA. 17 MM L. 80 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer (Section G)
LIMACORPORATE S.P.A.
via nazionale,52
villanova di san daniele, 33038
IT   33038
Manufacturer Contact
giulio puppa
IT  
MDR Report Key6536428
Report Number3008021110-2017-00033
Device Sequence Number18856297
Product Code HSD
UDI-Device Identifier08033390270809
UDI-Public08033390270809
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1304.15.170
Device Catalogue Number1304.15.170
Device Lot Number1520757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown